# SDR 20001102SH004

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765405
- Part serial: IC10
- Condition: Inoperative
- Location: Fuel Injector
- Part time: 160 hours
- Component: Fuel Injector, Precision
- Component part number: RSA5AD2
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST MIXTURE AND IDLE.  WILL NOT STAY SET.  ENGINE QUITS WITH BOOST PUMP ON.  (X)
